# SDR 01FDEA00326

- Difficulty date: May 5, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 65249203
- Part serial: R00702
- Condition: Failed
- Location: Fire Protection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LWR AFT BODY OVERHEAT ILLUM.  REMOVED AND REPLACED OVERHEAT DETECTOR PER MM 20-10-017-2.  RAN ENG 1, 2 & 3 PER IAW 727 JRH.  LWR AFT BODY OVERHEAT LIGHT DID NOT ILLUM.
